# SDR SWAA2024120574283

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N8920Q
- Make and model: Boeing 737-8
- Aircraft serial: 42557
- Aircraft time: 3,333 hours, 1,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Depleted
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT SWITCH IN ON POSITION THIS MORNING.   CHARGED BATTER FOR EMERGENCY LIGHTS PER AMM 33-51-06
